Autori: Kratica Jozef J
| Naslov | ON THE EQUIDISTANT DIMENSION OF HAMMING GRAPHS (Article) |
| Autori | Kratica Jozef J Savic Aleksandar Lj Maksimovic Zoran Lj Bogdanovic Milena S |
| Info | MATEMATICKI VESNIK, (2026), vol. 78 br. 4, str. 361-367 |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: |
| Naslov | Edge and Mixed Metric Dimension of Johnson Graphs (Article) |
| Autori | Kratica Jozef J Cangalovic Mirjana M Kovacevic-Vujcic Vera V Milivojevic-Danas Milica |
| Info | ACTA MATHEMATICA UNIVERSITATIS COMENIANAE, (2026), vol. 95 br. 3, str. 151-161 |
| Ispravka | ISI/Web of Science Elečas Rang časopisa Citati: |
| Naslov | A new lower bound for the doubly metric dimension and related extremal differences (Article) |
| Autori | Kratica Jozef J Kovacevic-Vujcic Vera V Cangalovic Mirjana M |
| Info | FILOMAT, (2026), vol. 40 br. 9, str. 3461-3470 |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: |
| Naslov | Some Properties of {k}-Packing Function Problem in Graphs (Article) |
| Autori | Kratica Jozef J Savic Aleksandar Lj Maksimovic Zoran Lj |
| Info | MATHEMATICAL REPORTS, (2023), vol. 25 br. 2, str. 263-277 |
| Projekat | Ministry of Science, Technology and Development, Republic of Serbia [174010, 174033] |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa |
| Naslov | Some New General Lower Bounds for Mixed Metric Dimension of Graphs (Article) |
| Autori | Milivojevic-Danas Milica Kratica Jozef J Savic Aleksandar Lj Maksimovic Zoran Lj |
| Info | FILOMAT, (2021), vol. 35 br. 13, str. 4275-4285 |
| Projekat | Ministry of Education, Science and Technological Development, Serbia [174010] |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: ISI/Web of Science Scopus |
| Naslov | Weakly Convex and Convex Domination Numbers for Generalized Petersen and Flower Snark Graphs (Article) |
| Autori | Kratica Jozef J Matic Dragan Filipovic Vladimir J |
| Info | REVISTA DE LA UNION MATEMATICA ARGENTINA, (2020), vol. 61 br. 2, str. 441-456 |
| Projekat | Serbian Ministry of Education and Science [174010, 174033]; Ministry of Science and Technology of Republika Srpska |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: ISI/Web of Science Scopus |
| Naslov | k-Metric Antidimension of Some Generalized Petersen Graphs (Article) |
| Autori | Kratica Jozef J Kovacevic-Vujcic Vera V Cangalovic Mirjana M |
| Info | FILOMAT, (2019), vol. 33 br. 13, str. 4085-4093 |
| Projekat | Serbian Ministry of Education, Science and Technological Development [174010, 174033] |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: ISI/Web of Science Scopus |
| Naslov | Edge Metric Dimension of Some Generalized Petersen Graphs (Article) |
| Autori | Filipovic Vladimir J Kartelj Aleksandar A Kratica Jozef J |
| Info | RESULTS IN MATHEMATICS, (2019), vol. 74 br. 4, str. - |
| Projekat | Serbian Ministry of Education, Science and Technological Development [174010, 174033] |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: ISI/Web of Science Scopus |
| Naslov | Solving the Multidimensional Maximum Bisection Problem by a Genetic Algorithm and Variable Neighborhood Search (Article) |
| Autori | Maksimovic Zoran Lj Kratica Jozef J Savic Aleksandar Lj Matic Dragan |
| Info | JOURNAL OF MULTIPLE-VALUED LOGIC AND SOFT COMPUTING, (2018), vol. 31 br. 4, str. 323-358 |
| Projekat | Serbian Ministry of Education, Science and Technological Development [174010, 174033]; Ministry of Science and Technology of Republika Srpska [0830905] |
| Ispravka | ISI/Web of Science Elečas Rang časopisa Citati: ISI/Web of Science Scopus |
| Naslov | Solving the minimum edge-dilation k-center problem by genetic algorithms (Article) |
| Autori | Matic Dragan Kratica Jozef J Maksimovic Zoran Lj |
| Info | COMPUTERS & INDUSTRIAL ENGINEERING, (2017), vol. 113 br. , str. 282-293 |
| Ispravka | ISI/Web of Science Članak Elečas Rang časopisa Citati: ISI/Web of Science Scopus |